Alert archive / Missouri / Areal Flood Warnings in 2021

Areal Flood Warning 52, NWS Springfield, MO

May 27, 20218 counties in Missouri

NWS Springfield, MO issued this areal flood warning at May 27, 2021, 6:25 PM CDT for 8 counties in Missouri. It was in force for 15 hr. 60 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2021, 6:25 PM CDT (23:25 UTC)
Expired
May 28, 2021, 9:45 AM CDT
In force
15 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Laclede County, MO, Polk County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:32 PM CDTFLOOD3 Ese Morgan, MOSTATE HIGHWAY J IS CLOSED DUE TO FLOODING AT PARKS CREEK.
May 28, 5:50 AM CDTHEAVY RAIN 2.11 Wnw Cave Springs, MOCOCORAHS STATION MO GR 75 WALNUT GROVE 5.2 SE.
May 28, 5:50 AM CDTHEAVY RAIN 2.11 Wnw Cave Springs, MOCOCORAHS STATION MO-GR-75 WALNUT GROVE 5.2 SE.
May 28, 6:13 AM CDTHEAVY RAIN 1.822 Sw Billings, MOCO OP OBSERVER STATION BLNM7 1 SW BILLINGS.
May 28, 6:13 AM CDTHEAVY RAIN 1.822 Sw Billings, MOCO-OP OBSERVER STATION BLNM7 1 SW BILLINGS.
May 28, 7:00 AM CDTHEAVY RAIN 1.373 Nw Morrisville, MOCOCORAHS STATION MO PL 21 ALDRICH 5.0 ESE.
May 28, 7:00 AM CDTHEAVY RAIN 1.373 Nw Morrisville, MOCOCORAHS STATION MO-PL-21 ALDRICH 5.0 ESE.
May 28, 7:00 AM CDTHEAVY RAIN 1.43 S Flemington, MOCOCORAHS STATION MO PL 30 FLEMINGTON 2.6 S.
May 28, 7:00 AM CDTHEAVY RAIN 1.43 S Flemington, MOCOCORAHS STATION MO-PL-30 FLEMINGTON 2.6 S.
May 28, 7:00 AM CDTHEAVY RAIN 1.444 Ne Elkton, MOCOCORAHS STATION MO HC 16 WHEATLAND 3.9 SSE.
May 28, 7:00 AM CDTHEAVY RAIN 1.444 Ne Elkton, MOCOCORAHS STATION MO-HC-16 WHEATLAND 3.9 SSE.
May 28, 7:00 AM CDTHEAVY RAIN 1.471 Ese Republic, MOCOCORAHS STATION MO GR 26 REPUBLIC 0.8 ESE.
May 28, 7:00 AM CDTHEAVY RAIN 1.471 Ese Republic, MOCOCORAHS STATION MO-GR-26 REPUBLIC 0.8 ESE.
May 28, 7:00 AM CDTHEAVY RAIN 1.494 W Sleeper, MOCOCORAHS STATION MO LD 29 LEBANON 6.3 N.
May 28, 7:00 AM CDTHEAVY RAIN 1.494 W Sleeper, MOCOCORAHS STATION MO-LD-29 LEBANON 6.3 N.
May 28, 7:00 AM CDTHEAVY RAIN 1.611 Sse Springfield, MOCOCORAHS STATION MO GR 100 SPRINGFIELD 1.0 SSE.
May 28, 7:00 AM CDTHEAVY RAIN 1.611 Sse Springfield, MOCOCORAHS STATION MO-GR-100 SPRINGFIELD 1.0 SSE.
May 28, 7:00 AM CDTHEAVY RAIN 1.612 Nnw Dunnegan, MOCOCORAHS STATION MO PL 14 DUNNEGAN 2.4 NNW.
May 28, 7:00 AM CDTHEAVY RAIN 1.612 Nnw Dunnegan, MOCOCORAHS STATION MO-PL-14 DUNNEGAN 2.4 NNW.
May 28, 7:00 AM CDTHEAVY RAIN 1.613 E Battlefield, MOCOCORAHS STATION MO GR 48 BATTLEFIELD 3.3 E.
May 28, 7:00 AM CDTHEAVY RAIN 1.613 E Battlefield, MOCOCORAHS STATION MO-GR-48 BATTLEFIELD 3.3 E.
May 28, 7:00 AM CDTHEAVY RAIN 1.651 Ene Springfield, MOCOCORAHS STATION MO GR 27 SPRINGFIELD 0.7 ENE.
May 28, 7:00 AM CDTHEAVY RAIN 1.651 Ene Springfield, MOCOCORAHS STATION MO-GR-27 SPRINGFIELD 0.7 ENE.
May 28, 7:00 AM CDTHEAVY RAIN 1.723 Ne Battlefield, MOCOCORAHS STATION MO GR 74 SPRINGFIELD 4.0 SW.
May 28, 7:00 AM CDTHEAVY RAIN 1.723 Ne Battlefield, MOCOCORAHS STATION MO-GR-74 SPRINGFIELD 4.0 SW.
May 28, 7:00 AM CDTHEAVY RAIN 1.821 Se Marshfield, MOCOCORAHS STATION MO WB 7 MARSHFIELD 0.9 SE.
May 28, 7:00 AM CDTHEAVY RAIN 1.821 Se Marshfield, MOCOCORAHS STATION MO-WB-7 MARSHFIELD 0.9 SE.
May 28, 7:00 AM CDTHEAVY RAIN 1.881 Ne Galloway, MOCOCORAHS STATION MO GR 52 SPRINGFIELD 4.9 SE.
May 28, 7:00 AM CDTHEAVY RAIN 1.881 Ne Galloway, MOCOCORAHS STATION MO-GR-52 SPRINGFIELD 4.9 SE.
May 28, 7:00 AM CDTHEAVY RAIN 1.93 E Long Lane, MOCOCORAHS STATION MO LD 26 PHILLIPSBURG 5.0 NW.
May 28, 7:00 AM CDTHEAVY RAIN 1.93 E Long Lane, MOCOCORAHS STATION MO-LD-26 PHILLIPSBURG 5.0 NW.
May 28, 7:00 AM CDTHEAVY RAIN 1.982 Ese Rogersville, MOCOCORAHS STATION MO WB 31 ROGERSVILLE 2.5 E.
May 28, 7:00 AM CDTHEAVY RAIN 1.982 Ese Rogersville, MOCOCORAHS STATION MO-WB-31 ROGERSVILLE 2.5 E.
May 28, 7:00 AM CDTHEAVY RAIN 1.98Half Way, MOCOCORAHS STATION MO PL 33 HALF WAY 0.8 WNW.
May 28, 7:00 AM CDTHEAVY RAIN 1.98Half Way, MOCOCORAHS STATION MO-PL-33 HALF WAY 0.8 WNW.
May 28, 7:00 AM CDTHEAVY RAIN 22 Ne Bolivar, MOCOCORAHS STATION MO PL 24 BOLIVAR 2.7 NE.
May 28, 7:00 AM CDTHEAVY RAIN 22 Ne Bolivar, MOCOCORAHS STATION MO-PL-24 BOLIVAR 2.7 NE.
May 28, 7:00 AM CDTHEAVY RAIN 2.062 N Galloway, MOCOCORAHS STATION MO GR 117 SPRINGFIELD 3.6 SE.
May 28, 7:00 AM CDTHEAVY RAIN 2.062 N Galloway, MOCOCORAHS STATION MO-GR-117 SPRINGFIELD 3.6 SE.
May 28, 7:00 AM CDTHEAVY RAIN 2.163 Sw Strafford, MOCOCORAHS STATION MO GR 109 STRAFFORD 2.7 SW.
May 28, 7:00 AM CDTHEAVY RAIN 2.163 Sw Strafford, MOCOCORAHS STATION MO-GR-109 STRAFFORD 2.7 SW.
May 28, 7:00 AM CDTHEAVY RAIN 2.261 E Bolivar, MOCOCORAHS STATION MO FSA 167 BOLIVAR 1.0 ENE.
May 28, 7:00 AM CDTHEAVY RAIN 2.261 E Bolivar, MOCOCORAHS STATION MO-FSA-167 BOLIVAR 1.0 ENE.
May 28, 7:30 AM CDTHEAVY RAIN 1.784 Wsw Bassville, MOCOCORAHS STATION MO GR 58 FAIR GROVE 4.7 SSW.
May 28, 7:30 AM CDTHEAVY RAIN 1.784 Wsw Bassville, MOCOCORAHS STATION MO-GR-58 FAIR GROVE 4.7 SSW.
May 28, 7:37 AM CDTHEAVY RAIN 2Hartville, MOCO OP OBSERVER STATION HRTM7 HARTVILLE COOP.
May 28, 7:37 AM CDTHEAVY RAIN 2Hartville, MOCO-OP OBSERVER STATION HRTM7 HARTVILLE COOP.
May 28, 8:00 AM CDTHEAVY RAIN 1.154 S Ash Grove, MOCO OP OBSERVER STATION ASGM7 4 S ASH GROVE COOP.
May 28, 8:00 AM CDTHEAVY RAIN 1.154 S Ash Grove, MOCO-OP OBSERVER STATION ASGM7 4 S ASH GROVE COOP.
May 28, 8:00 AM CDTHEAVY RAIN 1.43 S Hermitage, MOCO OP OBSERVER STATION HRMM7 POMME DE TERRE DAM.
May 28, 8:00 AM CDTHEAVY RAIN 1.43 S Hermitage, MOCO-OP OBSERVER STATION HRMM7 POMME DE TERRE DAM.
May 28, 8:00 AM CDTHEAVY RAIN 1.571 Se Republic, MOCOCORAHS STATION MO GR 105 REPUBLIC 0.8 SE.
May 28, 8:00 AM CDTHEAVY RAIN 1.571 Se Republic, MOCOCORAHS STATION MO-GR-105 REPUBLIC 0.8 SE.
May 28, 8:00 AM CDTHEAVY RAIN 1.861 Nnw Goodson, MOCOCORAHS STATION MO PL 19 GOODSON 0.5 NNW.
May 28, 8:00 AM CDTHEAVY RAIN 1.861 Nnw Goodson, MOCOCORAHS STATION MO-PL-19 GOODSON 0.5 NNW.
May 28, 8:00 AM CDTHEAVY RAIN 1.922 Ene Battlefield, MOCOCORAHS STATION MO GR 49 SPRINGFIELD 5.5 SSW.
May 28, 8:00 AM CDTHEAVY RAIN 1.922 Ene Battlefield, MOCOCORAHS STATION MO-GR-49 SPRINGFIELD 5.5 SSW.
May 28, 8:00 AM CDTHEAVY RAIN 1.971 Ene Fair Play, MOCOCORAHS STATION MO PL 8 FAIR PLAY 1.3 E.
May 28, 8:00 AM CDTHEAVY RAIN 1.971 Ene Fair Play, MOCOCORAHS STATION MO-PL-8 FAIR PLAY 1.3 E.
May 28, 8:04 AM CDTHEAVY RAIN 1.243 Nne Urbana, MOCOCORAHS STATION MO DL 10 URBANA 2.7 NNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

025 
WGUS43 KSGF 272325
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
625 PM CDT Thu May 27 2021

MOC043-059-077-085-105-167-225-229-281445-
/O.NEW.KSGF.FA.W.0052.210527T2325Z-210528T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Dallas MO-Greene MO-Hickory MO-Laclede MO-Polk MO-
Webster MO-Wright MO-
625 PM CDT Thu May 27 2021

The National Weather Service in Springfield has issued a

* Flood Warning for...
  Southern Hickory County in central Missouri...
  Northwestern Christian County in southwestern Missouri...
  Dallas County in southwestern Missouri...
  Greene County in southwestern Missouri...
  Laclede County in southwestern Missouri...
  Polk County in southwestern Missouri...
  Webster County in southwestern Missouri...
  Wright County in southwestern Missouri...

* Until 945 AM CDT Friday.

* At 625 PM CDT, The Department of Transportation reported flooding 
  from previous heavy rain in the warned area. Between 1 and 3 
  inches of rain have fallen. Additional rainfall amounts up to 1 
  inch are possible

* Some locations that will experience flooding include...
  Springfield, Nixa, Ozark, western Fort Leonard Wood, Republic, 
  Lebanon, Bolivar and Marshfield.

This includes the following low water crossings...
  Route C north of Buffalo at Lindley Creek, Route CC west of Fair 
  Grove at The Pomme De Terre River, Route H just north of Pleasant 
  Hope, Route E north of Highway 38 at The Gasconade River and Route 
  AA at The Pomme de Terre east of Bolivar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3774 9361 3783 9363 3783 9357 3791 9357
      3794 9324 3798 9307 3790 9307 3789 9262
      3784 9260 3780 9255 3783 9249 3782 9245
      3786 9241 3771 9241 3765 9225 3706 9225
      3709 9306 3699 9333 3700 9361

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at May 27, 4:08 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 27, 4:08 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
408 PM CDT Thu May 27 2021

.SHORT TERM...(This evening through Friday)
Issued at 344 PM CDT Thu May 27 2021

Widespread storm activity has occurred through the afternoon as a
relatively uncapped airmass interacted with an outflow boundary
from overnight storms over eastern KS and central Missouri. This
boundary has gradually shifted southward through late afternoon.
Several reports of wind damage were received mainly earlier this
afternoon and a severe thunderstorm watch remains in effect until
7 pm along and south of I-44.

Storms are currently training from west to east along the ouflow
boundary along the Arkansas border and leading to flooding of low
areas including low water crossings. MODOT traveler map is showing
some road closures along and south of Highway 60. A flash flood
watch will remain in effect for pretty much the same area as the
severe thunderstorm watch, but will keep it going until 1 AM.

The main cold front will move across the area this evening
bringing an end to storms from west to east tonight. High pressure
will build into the region on Friday with afternoon highs expected
to rise only into the 60s. Expect some clouds to linger through
the morning before clearing in the afternoon with the passage of
the upper level trough.

.LONG TERM...(Friday Night through Thursday)
Issued at 344 PM CDT Thu May 27 2021

After dry and cool conditions through Saturday, there will be
some potential for showers and storms by Sunday night and Monday
as an upper trough digs southward across the southwest US and
increases moisture return over the southern and central Plains. At
this time it doesn't look like anything too strong but will see
several disturbances move across the region through late in the
week.

Temperatures will remain cooler than normal through much of the
upcoming week with highs in the 60s and 70s and lows in the 40s
through the weekend and in the 50s during the workweek.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 113 PM CDT Thu May 27 2021

Strong to severe storms with heavy rainfall will intermittently
impact the southwest MO airports for the next several hours, so
have included some tempo thunder with wind gusts to 45 knots and
heavy rainfall. May need to extend into early evening if storms
continue to train along Highway 60. Most storms should end by
around 06z as a cold front moves across the area, with mainly IFR
or MVFR ceilings lingering through the morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 1 AM CDT Friday for MOZ082-088-090>097-
     101>105.

KS...Flash Flood Watch until 1 AM CDT Friday for KSZ101.

&&

SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Terry
Hazardous weather outlook, May 27, 4:50 PM CDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
450 PM CDT Thu May 27 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
450 PM CDT Thu May 27 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Elevated thunderstorm wind damage risk.
  Significant flooding risk.
  Significant lightning risk.

DISCUSSION...

  Strong to isolated severe thunderstorms will continue into
  this evening as they continue to interact with an unstable
  airmass over the region. The strongest storms will have the
  potential to produce damaging wind gusts up to 70 mph, large
  hail and torrential rainfall.

  Multiple rounds of heavy rainfall already today have lead to
  many reports of flooding across areas along and south of I-44.
  Additional rainfall is expected through this evening and into
  tonight. This will bring the continued potential for flash
  flooding.

  Some locations may see significant rises on rivers and streams
  resulting in rapid rises on low water crossing and bridges,
  especially across areas of far southwestern and southern
  Missouri.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

  Showers and storms are expected once again from Monday through
  Wednesday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation remains needed into tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Local storm report, May 27, 4:13 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      4 WNW AVA               36.97N 92.73W
05/27/2021                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROAD CLOSED DUE TO FLASH FLOODING ROUTE Y
            EASTBOUND (DOUGLAS COUNTY).

&&
Local storm report, May 27, 4:48 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     1 NW MARSHFIELD         37.35N 92.92W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            TREE DOWN 1 MILE NW MARSHFIELD. TIME
            ESTIMATED BASED ON RADAR.

&&
Local storm report, May 27, 4:50 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TSTM WND DMG     3 NNE NORTHVIEW         37.33N 92.98W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            OBSERVED TREE DOWN. TIME BASED ON RADAR.

&&
Local storm report, May 27, 4:53 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      1 NNE NORTHVIEW         37.30N 92.98W
05/27/2021                   WEBSTER            MO   NWS EMPLOYEE

            WATER OVER ROADWAY. ROAD WAS CLOSED.

&&
Local storm report, May 27, 4:59 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     FLASH FLOOD      1 SE PIERCE CITY        36.94N 93.99W
05/27/2021                   LAWRENCE           MO   EMERGENCY MNGR

            WATER RESCUE ONGOING.

&&
Local storm report, May 27, 5:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU MAY 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      1 SE JOPLIN             37.08N 94.50W
05/27/2021                   JASPER             MO   EMERGENCY MNGR

            THROUGHOUT THE DAY IN AND AROUND THE JOPLIN
            AREA THERE WERE 11 ROADS CLOSED DUE TO
            FLOODING AND 8 WATER RESCUES.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:12 PM CDTRiver Flood WarningSGFVernon24 hr
May 27, 3:27 AM CDTSpecial Weather StatementSGFVernon48 min
May 27, 5:11 AM CDTSpecial Weather StatementSGFBenton34 min
May 27, 9:45 AM CDTRiver Flood WarningSGFCedar11 hr
May 27, 9:45 AM CDTRiver Flood WarningSGFVernon11 hr
May 27, 10:32 AM CDTFlash Flood WarningSGFBenton, Morgan4 hr
May 27, 10:53 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more8 hr
May 27, 11:11 AM CDTFlash Flood WarningSGFJasper, Newton8 hr
May 27, 11:15 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair45 min
May 27, 11:37 AM CDTSevere Thunderstorm WarningSGFJasper, Newton38 min
May 27, 11:45 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk60 min
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFGreene, Webster53 min
May 27, 12:24 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski66 min
May 27, 12:45 PM CDTFlash Flood WarningSGFBarry, Jasper, Lawrence, Newton6 hr
May 27, 12:52 PM CDTSevere Thunderstorm WarningSGFWebster, Wright38 min
May 27, 1:07 PM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Greene, Laclede, Polk and 1 more5 hr
May 27, 1:07 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps41 min
May 27, 1:19 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas, Wright56 min
May 27, 1:29 PM CDTFlash Flood Warning Considerable damage threatSGFBarry, Lawrence, Newton6 hr
May 27, 1:31 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton59 min
May 27, 1:35 PM CDTSpecial Weather StatementSGFChristian, Stone55 min
May 27, 1:51 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright54 min
May 27, 1:54 PM CDTSpecial Weather StatementSGFDent, Texas51 min
May 27, 2:11 PM CDTFlash Flood WarningSGFBarry, Christian, Stone6 hr
May 27, 2:25 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton47 min
May 27, 2:37 PM CDTFlash Flood WarningSGFDouglas6 hr
May 27, 2:37 PM CDTSpecial Weather StatementSGFHowell53 min
May 27, 2:55 PM CDTSevere Thunderstorm WarningSGFBarry50 min
May 27, 3:02 PM CDTSevere Thunderstorm WarningSGFHowell43 min
May 27, 3:28 PM CDTSpecial Weather StatementSGFOregon, Shannon62 min
May 27, 3:36 PM CDTSpecial Weather StatementSGFChristian39 min
May 27, 3:42 PM CDTAreal Flood AdvisorySGFBarry, McDonald6 hr
May 27, 3:49 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney41 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningSGFOzark, Taney36 min
May 27, 4:14 PM CDTFlash Flood WarningSGFBarry6 hr
May 27, 4:31 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
May 27, 5:23 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 27, 5:52 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 27, 6:41 PM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton22 hr

Nearby

Areal Flood Warnings in Missouri, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.